Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking insulin for diabetes, done tests. Delayed healing of hematoma excision from ankle joint. Advice?

my name is kurian.i am 76 years old man .having diabetic since 40 years on insulin human mixtard 36 unit am.24 unit blood investigation results are such cholesetrol,serum - 196mg/dl urea , plasma - 104mg/dl creatinine ,serum - 2.6mg/dl sodeum,serum - 132mEq/L pottasium,serum - 5.7mEq/L at present i am resting because of delay healing of an small heamotoma exeision on sol of my ankle joint and suffering from numness of both legs and discolouration of my feet kindly seeking your adwise
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
Your kidneys have been severely affected due to diabetes. Your glomerular filtration rate is 24ml/min/m2. This means that you have Stage 4 chronic kidney disease. I would suggest you see a nephrologist urgently as this requires immediate treatment.
The numbness of the legs can also be due to diabetes affecting the nerves. The discoloration also needs to be examined to find out the cause.
Please see a physician urgently.
Hope this helps.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor